MathSciNet Relay Station
MathSciNet bibliographic data
MR2608947 13A50 (13D40 14J26 14L30)
Sturmfels, Bernd; Xu, Zhiqiang Sagbi bases of Cox-Nagata rings. J. Eur. Math. Soc. (JEMS) 12 (2010), no. 2, 429–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement